# SDR 2006UALA00523

- Difficulty date: March 18, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 50,829 hours, 27,937 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Failed
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM FAILED.  THE MANUAL HORIZONTAL STABILIZER TRIM SYSTEM WAS INNOPERATIVE DUE A BROKEN LINK IN THE STABILIZER TRIM MECHANISM CHAIN ASSEMBLY.  THIS ALLOWED THE CHAIN TO COME APPART AND PREVENT CREW MANUAL INPUTS FROM THE FLIGHT DECK.  THE CHAIN ASSEMBLY HAS BEEN REPLACED,  ALL OTHER PARTS OF THE TRIM SYSTEM HAVE BEEN INSPECTED, THE AIRCRAFT HAS BEEN TEST FLOWN AND IS BACK IN SERVICE.
